# SDR SWAA2025033119058

- Difficulty date: March 28, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 62,683 hours, 37,680 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR- FWD SERVICE DOOR SLIDE GIRT COMING OUT OF SLIDE CONTAINER.<[01] RE-PACKED FWD SERVICE DOOR SLIDE GIRT REF AMM 25-66-01.
